A new approach to realizing partially symmetric functions

TitleA new approach to realizing partially symmetric functions
Publication TypeJournal Articles
Year of Publication1989
AuthorsJaJa JF, Wu S-M
JournalComputers, IEEE Transactions on
Pagination896 - 898
Date Published1989/06//
ISBN Number0018-9340
Keywordsclass, complexity;logic, cover;symmetric, covers;switching, design;switching, functions;Boolean, functions;complexity;partially, functions;computational, functions;sum-of-product, of, symmetric, theory;, theory;symmetric

Consideration is given to the class of partially symmetric functions and a method for realizing them is outlined. Each such function can be expressed as a sum of totally symmetric functions such that a circuit can be designed with its complexity dependent on the size of such symmetric cover. The authors compare the sizes of symmetric and sum-of-product covers and show that the symmetric cover will be substantially smaller for this class of functions